Conditions for the correct solvability of boundary value problems for operator-differential equations
Doklady Akademii Nauk, Tome 273 (1983) no. 2, pp. 292-295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_2_a6,
author = {S. S. Mirzoev},
title = {Conditions for the correct solvability of boundary value problems for operator-differential equations},
journal = {Doklady Akademii Nauk},
pages = {292--295},
year = {1983},
volume = {273},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a6/}
}
S. S. Mirzoev. Conditions for the correct solvability of boundary value problems for operator-differential equations. Doklady Akademii Nauk, Tome 273 (1983) no. 2, pp. 292-295. http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a6/